MAUDE Adverse Event Report: Zimmer Biomet, Inc. ARCOS LATERAL TROCH BOLT 34MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

Zimmer Biomet, Inc. ARCOS LATERAL TROCH BOLT 34MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 11-302134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent removal of the trochanteric claw and bolt.Surgeon stated user error of original positioning of the trochanteric claw (different surgeon who implanted claw/bolt), which required removal due to poor positioning.Revision surgery involved removal of claw and bolt, washout and closing.The claw was firmly stuck onto the bone, and was levered out with an osteotome after removing the bolt.There was no issue with the implants themselves.Overall, the surgery was approximately fifteen (15) minutes.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ARCOS LATERAL TROCH BOLT 34MM
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50305769
Report Number0001825034-2026-02408
Device Sequence Number16109582
Product Code KWA
UDI-Device Identifier00880304474444
UDI-Public(01)00880304474444(17)330420(10)65829928
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number11-302134
Device Lot Number65829928
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown